# SDR TWAA9806009

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND LEFT FORWARD SKIN AT BS 232, LONGERON 18L, HAD DENT .75 INCH BY 1.375 INCH BY .143 IN DEEP.  INSTALLED EXTERNAL DOUBLER REPAIR PER ARA 11483.  (M)
